MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261418
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to: endoleak, aneurysm enlargement w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2016 this patient underwent endovascular treatment of an abdominal aortic aneurysm with a maximum diameter of 58mm and was implanted with gore® excluder® aaa endoprostheses featuring c3 deployment system.On (b)(6) 2016, follow-up computed tomography angiography was performed and determined the maximum aortic diameter measured 59mm.On (b)(6) 2023, a follow-up ultrasound was performed and determined the maximum aortic diameter measured 90.8mm.On (b)(6) 2023, a type ii endoleak was identified and percutaneous transcaval coil embolization of the endoleak was performed.The patient tolerated the procedure.It is unknown if the endoleak was resolved.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16854501
Report Number3007284313-2023-02471
Device Sequence Number20464699
Product Code MIH
UDI-Device Identifier00733132622474
UDI-Public00733132622474
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2018
Device Model NumberRLT261418
Device Catalogue NumberRLT261418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/02/2023
Date Device Manufactured11/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age77 YR
Patient SexMale
Patient Weight113 KG